MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown, not provided, best estimate is within the week of surgery (b)(6) 2020) - (b)(6) 2020.If explanted, give date: not applicable, as the lens remains implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a female patient who was implanted with a tecnis symfony toric intraocular lens (iol) is experiencing a lack of clear vision.It was indicated that the patient is a dental assistant, unable to see to work and driving is challenging for the patient.It was noted that the lens was scheduled to be explanted on (b)(6) 2020.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information indicated that the lens was explanted as scheduled on 09/28/2020.That the affected eye was the right eye (od) and the replacement lens used was a monofocal type.There was no surgical interventions such as vitrectomy, incision enlargement or sutures required.The patient outcome was reported to be good and there was no patient injury.The account did not know if the lens was returned or not.The following fields were updated accordingly: section d7: if explanted, give date: (b)(6) 2020 section h6: patient code: 3191 - explant.Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated, and no deviation or nonconformance was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system was conducted and revealed that one additional complaint was received from this production order number, but is not related to this event, and no product quality deficiency was identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10731227
Report Number9614546-2020-00458
Device Sequence Number14323475
Product Code POE
UDI-Device Identifier05050474605312
UDI-Public(01)05050474605312(17)231120
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model NumberZXT150
Device Catalogue NumberZXT150U255
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;